Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Stability of plane wave solutions of complex Ginzburg-Landau equations


Authors: B. J. Matkowsky and Vl. A. Volpert
Journal: Quart. Appl. Math. 51 (1993), 265-281
MSC: Primary 35Q55; Secondary 35B35, 76E30
DOI: https://doi.org/10.1090/qam/1218368
MathSciNet review: MR1218368
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the stability of plane wave solutions of both single and coupled complex Ginzburg-Landau equations and determine stability domains in the space of coefficients of the equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q55, 35B35, 76E30

Retrieve articles in all journals with MSC: 35Q55, 35B35, 76E30


Additional Information

DOI: https://doi.org/10.1090/qam/1218368
Article copyright: © Copyright 1993 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website